# SDR DALA2016031101851

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 807-1198
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT RING PAN FWD LOWER CORNER BETWEEN BS 807-826, 1022-1041, 1079-1098.  RING PAN RT FWD LWD CORNER BETWEEN BS 807-826, 1022-1041, 1079-1098 WERE REPAIRED IAW SRM 53-05,  FIG 122 AND SRM 51-30-2, 51-30-05, ERA`S 493648-14MA REV A 487747-14MA, REV A.
